# SDR JJBA20230911005

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 40,055 hours, 27,179 cycles
- System (JASC): 2300 · Communications System
- Part: Pin
- Part number: M819691401
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT ON FA HANDSETS WILL NOT TURN OFF. REMOVED AND REPLACED PIN 30&29 ON FA INTER-PHONE. OPS CHECK GOOD
